# SDR PCAA9800698

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LIGHT INOPERATIVE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM.  REPAIRED OPEN CIRCUIT IN FLOOR EMERGENCY PROXIMITY LIGHT SYSTEM WIRING.  A/C RETURNED TO SERVICE.  (M)
